# SDR ALGA104382

- Difficulty date: June 22, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 8,699 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS9290
- Condition: Binding
- Location: Main Rotor
- Part time: 200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING AND RATCHETY / REPLACED WITH NEW BY FIELD MAINTENANCE.
